Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


can an increase in dosage cause new SE?
Nov 6, 2002

I am the adoptive mom of two HIV+ boys. Recently one guy, (3yo) increased his doses for growth, but no change in meds. (AZT,3TC,Viramune)I have noticed a profound decrease in his appetite and increase in diarrhea. Can this be from the med change.

Response from Dr. Henry

That is possible but would be somewhat unusual with the meds he is taking. I would make sure his HIV doc evaluates him soon if those symptoms persist. KH



Previous
Nerve Pain
Next
Reversal of diabetes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement